# SDR ASAA2019102931144

- Difficulty date: October 2, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N640VA
- Make and model: Airbus A320-214
- Aircraft serial: 03349
- Aircraft time: 40,875 hours, 15,104 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220200
- Condition: Corroded
- Location: Frames 20-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR, FORWARD RIGHT SIDE, SEAT TRACK BEAM BETWEEN FLOOR PANELS #232EF & 232FF CORRODED (DOTS: F044, F045) FR 20 - FR 21, BS 8077 - BS 8197, RBL 51, BL -Y1290 GROUNDED - YES. REMOVED CORROSION FROM SEAT TRACK ORIGINAL THICKNESS .087, REMOVED .038, REMAINING .049 AND FOUND TO BE OUT OF LIMITS IAW A320 SRM 53-11-15-283-005 REMOVED AND REPLACED SEAT TRACK IAW A320 SRM 51-42-11.
